advertisement
Question
Posted by: K | 2004/11/16

loosing weight after quaterzone

I have been on quaterzone for two months in a row and have picked up a bit of weight. How do I get rid of it?
The other problem that I have is that I have had half of my large intestine removed and wasn't able to pick up weight since then except now since using the quaterzone. I have a cronic runny tummy so I am scared to use weight loss tablets.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear K
Were you taking cortisone? If this is the case, then the weight you have gained should disappear over time esp if you do plenty of exercise. Because of the op I would strongly advise you NOT to take any slimming pills or products. Give your body a chance to adjust to being without the cortisone and do exercise and that bit of weight will also drop off.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement